Existence and non-existence of global solutions for semilinear heat equations and inequalities on sub-Riemannian manifolds, and Fujita exponent on unimodular Lie groups


Ruzhansky M., Yessirkegenov N.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.308, pp.455-473, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 308
  • Publication Date: 2022
  • Doi Number: 10.1016/j.jde.2021.10.058
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.455-473
  • Keywords: Semilinear heat equation, Differential inequality, Sub-Riemannian manifold, Unimodular Lie group, Global well-posedness, Sub-Laplacian, NONLINEAR PARABOLIC EQUATIONS, BLOW-UP, OPERATORS, SOBOLEV, KERNEL, WAVE

Abstract

In this paper we study the global well-posedness of the following Cauchy problem on a sub-Riemannian manifold M: